MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.0 X 24MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 4.0 X 24MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003SZAS40240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.During the analysis of the returned device, it was revealed that the stent had prematurely deployed during the procedure.The stent was not returned for inspection, however, investigation findings the stent delivery wire was noted to be kinked and blood was present in the introducer sheath indicating that the stent was deployed prematurely during use.Additional information indicates no damage was noted to the device/packaging before attempting to use the device.The reported issue is covered in the device directions for use and risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Based on the information provided, a most probable cause of handling damage will be assigned to the investigation, as the issue is due to handling of the device or portion of the device during the clinical procedure, upon removal of the device from the packaging, or preparation of the device prior to use.
 
Event or Problem Description
Analysis of the returned device found the stent had deployed prematurely during use.There was no clinical consequence to the patient due to this event.

Brand Name
NEUROFORM ATLAS STENT SYSTEM 4.0 X 24MM WITHOUT TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key9106323
Report Number3008881809-2019-00289
Device Sequence Number16674103
Product Code NJE
UDI-Device Identifier07613252656203
UDI-Public07613252656203
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2023
Device Catalogue NumberM003SZAS40240
Device Lot Number20846127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1